MathSciNet Relay Station
MathSciNet bibliographic data
MR2669305 34K11 (34K40 45J05)
Candan, T.; Dahiya, R. S. Existence of nonoscillatory solutions of first and second order neutral differential equations with distributed deviating arguments. J. Franklin Inst. 347 (2010), no. 7, 1309–1316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement